# SDR AWXA0000730

- Difficulty date: October 10, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 57,137 hours, 47,448 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630084
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, BULKHEAD CENTER WEB CRACKED AT FS 178, LBL 5.5, WL 200.  CUT OUT DAMAGED AREA IAW 737 SRM 53-10-11, FAB''D REPAIR PARTS IAW SRM 53-10-11 FIG 1, INSTALLED REPAIR PARTS IAW SRM 51-30-2.
